cough-cold-icon
Regarding periods problem
Doctor, After taking regestrone tablet almost 10days completed no periods already two month delayed. No pregnancy done beta hcg test also negative. Do know how long it will be like this very depressed.Please give some suggestions regarding this doctor. Thanks.
77 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You need to take different combination of meds to get period
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +195
Consult with a doctor
Online now
Consult.
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I understand your problem Since ur already on best treatment No need to add any medication But my suggestion is consult your Gynaecologist for this Since you have to be examined completely & some Blood test need to be done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.